# SDR RAIA201605240001

- Difficulty date: May 24, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 40,036 hours, 36,252 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, RECEIVED A LANDING GEAR DISAGREE MESSAGE AND HYD SYS 1 FAIL AND HYDRAULIC SYS 1 LOW QTY.  INSPECTED AND FOUND LT MLG ACTUATOR HYDRAULIC LINE FAILED.  R & R HYD LINE PERFORMED OPS CHECK OF GEAR.  OPS AND LEAK CHECK GOOD.
